Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 346, NWS Tulsa, OK

May 23, 2011Ottawa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 23, 2011, 2:10 PM CDT for Ottawa County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2011, 2:10 PM CDT (19:10 UTC)
Expired
May 23, 2011, 2:45 PM CDT
In force
35 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 110 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1041 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 247 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1041 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
1640 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
247 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

472 
WUUS54 KTSA 231910
SVRTSA
OKC115-231945-
/O.NEW.KTSA.SV.W.0346.110523T1910Z-110523T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
210 PM CDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 245 PM CDT

* AT 208 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
  COMMERCE...MOVING EAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  COMMERCE...PICHER...QUAPAW AND I-44 NEAR MILE MARKER 0.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 322 AND 324.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3700 9461 3698 9461 3688 9499 3695 9500
      3697 9504 3699 9503 3701 9501 3700 9462
TIME...MOT...LOC 1911Z 249DEG 27KT 3695 9492

$$
2 follow-up statements
699 
WWUS54 KTSA 231930
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
230 PM CDT MON MAY 23 2011

OKC115-231945-
/O.CON.KTSA.SV.W.0346.000000T0000Z-110523T1945Z/
OTTAWA OK-
230 PM CDT MON MAY 23 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
NORTHWESTERN OTTAWA COUNTY...

AT 226 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES WEST OF 
PICHER...MOVING NORTHEAST AT 30 MPH. THE ORIGINAL STORM THAT 
PROMPTED THE WARNING HAS MOVED NORTHEASTWARD INTO KANSAS NEAR TREECE.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PICHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3691 9499 3695 9500 3697 9503 3697 9504
      3699 9503 3701 9501 3700 9481
TIME...MOT...LOC 1929Z 236DEG 24KT 3697 9510

$$
206 
WWUS54 KTSA 231945
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
245 PM CDT MON MAY 23 2011

OKC115-231955-
/O.EXP.KTSA.SV.W.0346.000000T0000Z-110523T1945Z/
OTTAWA OK-
245 PM CDT MON MAY 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OTTAWA COUNTY
EXPIRES AT 245 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL WILL STILL BE POSSIBLE 
WITH STORMS CURRENTLY IN NORTHERN CRAIG COUNTY THAT WILL MOVE INTO 
NORTHERN OTTAWA COUNTY THROUGH 4 PM.

LAT...LON 3691 9499 3695 9500 3697 9503 3697 9504
      3699 9503 3701 9501 3700 9481
TIME...MOT...LOC 1945Z 236DEG 24KT 3703 9499

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 12:12 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, May 23, 12:12 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1212 PM CDT MON MAY 23 2011

.DISCUSSION...
CONTINUED THUNDERSTORM CHANCES WILL RESULT IN PERIODS OF MVFR
CIGS...BRIEF IFR CIGS AND MVFR/IFR VSBYS AS THE WEATHER PATTERN
WILL REMAIN UNSETTLED FOR ALL OF THE AREA THIS TAF PERIOD.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...23
LONG TERM....18
Hazardous weather outlook, May 23, 12:58 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1258 PM CDT MON MAY 23 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1258 PM CDT MON MAY 23 2011

..FLASH FLOODING IS ONGOING ACROSS PARTS OF EASTERN OKLAHOMA AND
  NORTHWEST ARKANSAS THIS AFTERNOON...

 SEVERE STORMS AGAIN LATER TODAY...INCLUDING THE POTENTIAL FOR VERY LARGE
  HAIL... AND ISOLATED TORNADO POTENTIAL...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO.
	RISK...ELEVATED.
	AREA....NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
 	ONSET...AFTER 4 PM.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING

DISCUSSION...
TRAINING CONVECTION REMAINS ACROSS FAR NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON...AN HAS RESULTED IN FLASH
FLOODING IN THOSE AREAS.

LATER THIS AFTERNOON...AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE
REGION...THIS SYSTEM WILL INTERACT WITH THE MOIST AND VERY UNSTABLE
CONDITIONS IN PLACE. AREAL COVERAGE OF STRONG TO SEVERE THUNDERSTORMS
IS EXPECTED TO INCREASE FURTHER WEST...CLOSER THE MAIN SYNOPTIC
BOUNDARY. HOWEVER...OUTFLOW BOUNDARIES LAID DOWN BY PREVIOUS
CONVECTION WILL ALSO AID AS A TRIGGER AS WELL. LOCALLY BACKED
SURFACE FLOW IN THE VICINITY OF THE OUTFLOW BOUNDARIES MAY BE
SUFFICIENT TO PRODUCE TORNADIC STORMS IN ADDITION TO LARGE HAIL.

ADDITIONAL FLOODING WILL REMAIN A HIGH CONCERN OVERNIGHT...ESPECIALLY
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS LATER ROUNDS OF
THUNDERSTORMS ARE EXPECTED TO TRAVERSE THE ALREADY SATURATED OR
FLOODED AREAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY AND WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND
                        POTENTIAL.
THURSDAY THROUGH SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A HIGH END SEVERE EVENT IS IN THE WORKS FOR TUESDAY AS STRONG
SHORTWAVE ENERGY IS POISED TO DIVE INTO THE GREAT BASIN BY
TONIGHT...AND THEN EJECT NORTHEAST ACROSS THE SOUTHERN PLAINS ON
TUESDAY...WITH THE UPPER TROUGH TAKING ON A NEGATIVE TILT AS THIS
ENERGY ROUNDS THE BASE OF THE PARENT TROUGH. THE LIFT FROM THIS
SYSTEM WILL BE OPTIMALLY TIMED FOR PEAK HEATING ALONG THE
DRYLINE...WHICH WILL SET UP OVER CENTRAL OKLAHOMA TUESDAY
AFTERNOON. THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP AND
BECOME SEVERE...WITH PLENTY OF INSTABILITY AND SHEAR AVAILABLE TO
PRODUCE ORGANIZED...ROTATING STORMS. VERY LARGE HAIL...DAMAGING
WINDS...AND TORNADOES...SOME STRONG...WILL BE POSSIBLE WITH THESE
STORMS AS THEY MOVE EAST INTO EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS TUESDAY EVENING.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS WILL NEED TO PAY CLOSE ATTENTION TO THE WEATHER
OVER THE NEXT COUPLE OF DAYS....ESPECIALLY TUESDAY WHERE THE
HIGHEST POTENTIAL FOR SIGNIFICANT SEVERE WEATHER EXISTS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 23, 12:15 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1215 PM CDT MON MAY 23 2011

OKZ069-231745-
ADAIR OK-
1215 PM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL AND NORTHERN ADAIR

AT 1215 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
PROCTOR...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BARON...CHRISTIE AND PROCTOR.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3596 9455 3584 9476 3587 9481 3589 9481
      3606 9474
TIME...MOT...LOC 1715Z 217DEG 19KT 3588 9478
Local storm report, May 23, 12:26 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1226 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     TSTM WND GST     SUMMERFIELD             34.90N 94.87W
05/22/2011  E70 MPH          LE FLORE           OK   EMERGENCY MNGR

&&

MEP
Local storm report, May 23, 12:46 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1246 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     FLASH FLOOD      2 E LENAPAH             36.85N 95.60W
05/23/2011                   NOWATA             OK   FIRE DEPT/RESCUE

            HIGHWAY 10 CLOSED JUST EAST OF LENAPAH DUE TO HIGH WATER.
            WATER CONTINUING AT 11 AM.

1110 AM     FLASH FLOOD      10 E NOWATA             36.70N 95.46W
05/23/2011                   NOWATA             OK   PUBLIC

            COUNTY ROAD NORTH OF HWY 60 ALONG THE NOWATA AND CRAIG
            COUNTY LINE WAS FLOODED AND IMPASSABLE.

1125 AM     FLASH FLOOD      CENTRALIA               36.80N 95.33W
05/23/2011                   CRAIG              OK   PUBLIC

            WATER STARTING TO FLOOD SOME ROADS IN THE AREA.

1130 AM     FLASH FLOOD      8 N VINITA              36.75N 95.15W
05/23/2011                   CRAIG              OK   EMERGENCY MNGR

            WATER RISING OUT OF DITCHES AND OVER THE COUNTY ROADS.
            AREAS INCLUDE THOSE AROUND BLEW JACKET AND PYRAMID
            CORNERS.

&&

SAA
Local storm report, May 23, 12:59 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1259 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     FLASH FLOOD      WELCH                   36.87N 95.10W
05/23/2011                   CRAIG              OK   EMERGENCY MNGR

            HIGHWAY 10 EAST OF WELCH CLOSED IN SEVERAL PLACES.

1250 PM     FLASH FLOOD      5 N VINITA              36.71N 95.15W
05/23/2011                   CRAIG              OK   EMERGENCY MNGR

            WATER OVER HIGHWAY 2 IN SEVERAL PLACES....GOING NORTH
            TOWARD PYRAMID CORNERS.

1250 PM     FLASH FLOOD      5 E PYRAMID CORNERS     36.80N 95.05W
05/23/2011                   CRAIG              OK   EMERGENCY MNGR

            HIGHWAY 25 GOING EAST FROM PYRAMID CORNERS THROUGH
            BLUEJACKET CLOSED IN SEVERAL PLACES...NEARLY TO HIGHWAY
            69.

&&

SAA
Special weather statement, May 23, 1:03 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
103 PM CDT MON MAY 23 2011

ARZ010-231830-
WASHINGTON AR-
103 PM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHERN WASHINGTON

AT 102 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF FAYETTEVILLE TO 2 MILES SOUTHWEST
OF VINEY GROVE...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...SHADY GROVE...WALNUT GROVE...
FAYETTEVILLE...SPRINGDALE...FARMINGTON...VINEY GROVE...WHEELER...
JOHNSON...SONORA...TONTITOWN AND OAK GROVE.

NICKEL SIZE HAIL WAS REPORTED AT 1252 PM WITH THIS LINE OF STORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3604 9408 3594 9444 3620 9422 3620 9394
TIME...MOT...LOC 1802Z 230DEG 22KT 3611 9410 3600 9433
Local storm report, May 23, 1:56 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
156 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HAIL             QUAPAW                  36.95N 94.79W
05/23/2011  E1.00 INCH       OTTAWA             OK   POST OFFICE

            MOSTLY DIME SIZED BUT A FEW AS BIG AS A QUARTER.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:00 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee45 min
May 22, 7:13 PM CDTTornado WarningTSAAdair, Cherokee, Delaware, Mayes62 min
May 22, 7:26 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee49 min
May 22, 7:38 PM CDTAreal Flood AdvisoryTSADelaware, Ottawa112 min
May 22, 7:39 PM CDTFlash Flood WarningTSADelaware4 hr
May 22, 7:39 PM CDTTornado WarningTSADelaware, Ottawa36 min
May 22, 7:46 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee29 min
May 22, 7:51 PM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee84 min
May 22, 7:53 PM CDTSpecial Weather StatementTSACherokee37 min
May 22, 8:09 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware66 min
May 22, 8:09 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner51 min
May 22, 8:16 PM CDTTornado WarningTSAAdair, Cherokee, Delaware29 min
May 22, 8:19 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner30 min
May 22, 8:20 PM CDTTornado WarningTSADelaware55 min
May 22, 8:32 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa43 min
May 22, 8:41 PM CDTSpecial Weather StatementTSAChoctaw34 min
May 22, 8:45 PM CDTTornado WarningTSADelaware45 min
May 22, 9:01 PM CDTSevere Thunderstorm WarningTSAPittsburg44 min
May 22, 9:15 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa, Rogers60 min
May 22, 9:29 PM CDTSpecial Weather StatementTSALatimer31 min
May 22, 9:35 PM CDTSpecial Weather StatementTSALeFlore25 min
May 22, 9:38 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pittsburg30 min
May 22, 10:12 PM CDTSpecial Weather StatementTSACreek, Tulsa33 min
May 22, 10:14 PM CDTSpecial Weather StatementTSADelaware31 min
May 22, 10:30 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner45 min
May 22, 10:37 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Rogers, Tulsa22 min
May 22, 10:39 PM CDTSpecial Weather StatementTSADelaware36 min
May 22, 10:50 PM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah40 min
May 22, 10:55 PM CDTSevere Thunderstorm WarningTSADelaware35 min
May 22, 11:01 PM CDTSevere Thunderstorm WarningTSALeFlore59 min
May 22, 11:01 PM CDTTornado WarningTSADelaware29 min
May 22, 11:10 PM CDTFlash Flood WarningTSADelaware6 hr
May 22, 11:12 PM CDTSpecial Weather StatementTSAMayes, Rogers33 min
May 23, 5:07 AM CDTAreal Flood WarningTSADelaware4 hr
May 23, 5:42 AM CDTSpecial Weather StatementTSAOsage33 min
May 23, 5:49 AM CDTSevere Thunderstorm WarningTSAOsage26 min
May 23, 6:20 AM CDTSevere Thunderstorm WarningTSAOsage25 min
May 23, 6:50 AM CDTSevere Thunderstorm WarningTSANowata, Washington25 min
May 23, 7:12 AM CDTSpecial Weather StatementTSAOsage33 min
May 23, 7:16 AM CDTSpecial Weather StatementTSANowata29 min
May 23, 7:25 AM CDTSevere Thunderstorm WarningTSACraig, Nowata50 min
May 23, 7:38 AM CDTSpecial Weather StatementTSAWashington37 min
May 23, 7:53 AM CDTSpecial Weather StatementTSAWashington37 min
May 23, 8:06 AM CDTSevere Thunderstorm WarningTSANowata, Washington39 min
May 23, 8:16 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa44 min
May 23, 8:48 AM CDTSpecial Weather StatementTSAPushmataha27 min
May 23, 8:49 AM CDTSpecial Weather StatementTSANowata26 min
May 23, 8:57 AM CDTSpecial Weather StatementTSACraig, Ottawa33 min
May 23, 9:01 AM CDTSpecial Weather StatementTSAPushmataha44 min
May 23, 9:11 AM CDTSpecial Weather StatementTSAPushmataha34 min
May 23, 9:15 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Nowata, Ottawa2 hr
May 23, 9:26 AM CDTSpecial Weather StatementTSACraig34 min
May 23, 9:29 AM CDTSpecial Weather StatementTSAOttawa31 min
May 23, 9:36 AM CDTSpecial Weather StatementTSAChoctaw39 min
May 23, 9:56 AM CDTFlash Flood WarningTSACraig, Delaware, Nowata, Ottawa4 hr
May 23, 10:00 AM CDTSpecial Weather StatementTSACraig30 min
May 23, 10:31 AM CDTSpecial Weather StatementTSACraig29 min
May 23, 10:45 AM CDTAreal Flood WarningTSANowata6 hr
May 23, 11:31 AM CDTSpecial Weather StatementTSACraig29 min
May 23, 11:58 AM CDTSpecial Weather StatementTSACraig32 min
May 23, 12:15 PM CDTSpecial Weather StatementTSAAdair30 min
May 23, 1:38 PM CDTFlash Flood WarningTSACraig, Delaware, Nowata, Ottawa, Rogers6 hr
May 23, 1:40 PM CDTSevere Thunderstorm WarningTSAOttawa35 min
May 23, 2:08 PM CDTSevere Thunderstorm WarningTSACraig, Nowata49 min
May 23, 2:32 PM CDTRiver Flood WarningTSAOttawa42 hr
May 23, 2:37 PM CDTRiver Flood WarningTSAAdair60 hr
May 23, 2:37 PM CDTRiver Flood WarningTSACherokee3 days
May 23, 2:41 PM CDTRiver Flood AdvisoryTSACherokee, Delaware54 hr
May 23, 3:20 PM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more34 hr
May 23, 4:24 PM CDTAreal Flood WarningTSANowata6 hr
May 23, 4:52 PM CDTSevere Thunderstorm WarningTSAOsage53 min
May 23, 5:06 PM CDTTornado WarningTSAOsage24 min
May 23, 5:29 PM CDTTornado WarningTSAOsage, Pawnee31 min
May 23, 5:41 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers32 min
May 23, 5:55 PM CDTTornado WarningTSAOsage, Pawnee50 min
May 23, 6:47 PM CDTAreal Flood AdvisoryTSAWashington118 min
May 23, 6:59 PM CDTSpecial Weather StatementTSADelaware, Mayes, Wagoner46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.